Alert archive / Texas / Flash Flood Watches in 2008
Flash Flood Watch 3, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood watch at Aug 5, 2008, 4:45 AM CDT for 6 counties in Texas. It took effect at Aug 5, 2008, 10:00 AM CDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Aug 5, 2008, 4:45 AM CDT (09:45 UTC)
- In effect from
- Aug 5, 2008, 10:00 AM CDT
- Expired
- Aug 5, 2008, 9:15 PM CDT
- In force
- 11 hr
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- None
Counties Bastrop County, TX, Burnet County, TX, Fayette County, TX, Lee County, TX, Travis County, TX, Williamson County, TX
The radar
The Ft Hood radar (KGRK), 43 km from the middle of the area, began a volume at 09:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 9.8 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 267 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 2835 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS64 KEWX 050945 FFAEWX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 445 AM CDT TUE AUG 5 2008 ...TROPICAL STORM EDOUARD EXPECTED TO TRACK NEAR WATCH AREA TONIGHT WITH POTENTIAL HEAVY RAIN DEVELOPMENT... .THE CENTER OF TROPICAL STORM EDOUARD IS EXPECTED TO MAKE LANDFALL ALONG THE TEXAS..LOUISIANA BORDER AROUND MIDDAY TODAY. IT WILL CONTINUE MOVING WEST NORTHWEST TRACKING ACROSS SOUTHEAST TEXAS AND INTO SOUTH CENTRAL TEXAS THIS EVENING. THE CORE OF THE STORM IS CURRENTLY EXPECTED TO SKIRT THE NORTHEAST CORRIDOR OF SOUTH CENTRAL TEXAS LATE TONIGHT. THIS WILL LIKELY BRING HEAVY RAINS OVERNIGHT TO THE WATCH AREA WITH RAINFALL AMOUNTS OF 2 TO 5 INCHES POSSIBLE. TXC021-053-287-453-491-051745- /O.NEW.KEWX.FF.A.0003.080806T0200Z-080806T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BASTROP-BURNET-LEE-TRAVIS-WILLIAMSON- INCLUDING THE CITIES OF...BASTROP...BURNET...GIDDINGS...AUSTIN... GEORGETOWN 445 AM CDT TUE AUG 5 2008 ...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS... INCLUDING THE FOLLOWING COUNTIES...BASTROP...BURNET...LEE... TRAVIS AND WILLIAMSON. * FROM THIS EVENING THROUGH WEDNESDAY MORNING * THE CENTER OF TROPICAL STORM EDOUARD IS EXPECTED TO MAKE LANDFALL ALONG THE TEXAS..LOUISIANA BORDER AROUND MIDDAY TODAY. ON ITS WEST NORTHWEST TRACK..IT WILL CROSS SOUTHEAST TEXAS AND INTO SOUTH CENTRAL TEXAS THIS EVENING. THE CORE OF THE STORM IS CURRENTLY EXPECTED TO SKIRT THE NORTHEAST CORRIDOR OF SOUTH CENTRAL TEXAS LATE TONIGHT. WARM CORE TROPICAL SYSTEMS TYPICALLY PRODUCE VERY HEAVY RAINS NEAR THEIR CENTER AS CLOUD TOPS COOL DURING THE LATE NIGHT HOURS. AS A RESULT..THIS WILL LIKELY BRING HEAVY RAINS OVERNIGHT TO THE WATCH AREA WITH RAINFALL AMOUNTS OF 2 TO 5 INCHES POSSIBLE. * PERSONS IN OR NEAR THE WATCH AREA WILL NEED TO MONITOR THE LATEST WEATHER DEVELOPMENTS AS UNCERTAINTIES IN THE TRACK OF EDOUARD COULD CHANGE EXISTING FORECASTS AND RESULTING IMPACTS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLASH FLOODS. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY. MOVE TO HIGHER GROUND TO ESCAPE. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. $$
4 follow-up statements
000 WGUS64 KEWX 051040 AAA FFAEWX FLOOD WATCH...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 540 AM CDT TUE AUG 5 2008 ...TROPICAL STORM EDOUARD EXPECTED TO TRACK NEAR WATCH AREA TONIGHT WITH POTENTIAL HEAVY RAIN DEVELOPMENT... .THE CENTER OF TROPICAL STORM EDOUARD IS EXPECTED TO MAKE LANDFALL ALONG THE UPPER TEXAS COAST THIS MORNING. IT WILL CONTINUE MOVING WEST NORTHWEST TRACKING ACROSS SOUTHEAST TEXAS AND INTO SOUTH CENTRAL TEXAS THIS EVENING. THE CORE OF THE STORM IS CURRENTLY EXPECTED TO SKIRT THE NORTHEAST CORRIDOR OF SOUTH CENTRAL TEXAS LATE TONIGHT. THIS WILL LIKELY BRING HEAVY RAINS OVERNIGHT TO THE WATCH AREA WITH RAINFALL AMOUNTS OF 2 TO 5 INCHES POSSIBLE. TXC021-053-287-453-491-051845- /O.CON.KEWX.FF.A.0003.080806T0200Z-080806T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BASTROP-BURNET-LEE-TRAVIS-WILLIAMSON- INCLUDING THE CITIES OF...BASTROP...BURNET...GIDDINGS...AUSTIN... GEORGETOWN 540 AM CDT TUE AUG 5 2008 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING COUNTIES...BASTROP...BURNET...LEE...TRAVIS AND WILLIAMSON. * FROM THIS EVENING THROUGH WEDNESDAY MORNING * THE CENTER OF TROPICAL STORM EDOUARD IS EXPECTED TO MAKE LANDFALL ALONG THE UPPER TEXAS COAST THIS MORNING. ON ITS WEST NORTHWEST TRACK..IT WILL CROSS SOUTHEAST TEXAS AND INTO SOUTH CENTRAL TEXAS THIS EVENING. THE CORE OF THE STORM IS CURRENTLY EXPECTED TO SKIRT THE NORTHEAST CORRIDOR OF SOUTH CENTRAL TEXAS LATE TONIGHT. WARM CORE TROPICAL SYSTEMS TYPICALLY PRODUCE VERY HEAVY RAINS NEAR THEIR CENTER AS CLOUD TOPS COOL DURING THE LATE NIGHT HOURS. AS A RESULT..THIS WILL LIKELY BRING HEAVY RAINS OVERNIGHT TO THE WATCH AREA WITH RAINFALL AMOUNTS OF 2 TO 5 INCHES POSSIBLE. * PERSONS IN OR NEAR THE WATCH AREA WILL NEED TO MONITOR THE LATEST WEATHER DEVELOPMENTS AS UNCERTAINTIES IN THE TRACK OF EDOUARD COULD CHANGE EXISTING FORECASTS AND RESULTING IMPACTS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLASH FLOODS. IF FLASH FLOODING IS OBSERVED... ACT QUICKLY. MOVE TO HIGHER GROUND TO ESCAPE. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. $$
000 WGUS64 KEWX 051500 FFAEWX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1000 AM CDT TUE AUG 5 2008 ...TROPICAL STORM EDOUARD EXPECTED TO TRACK NEAR WATCH AREA TONIGHT WITH POTENTIAL HEAVY RAIN DEVELOPMENT... .THE CENTER OF TROPICAL STORM EDOUARD MADE LANDFALL ALONG THE UPPER TEXAS COAST EARLIER THIS MORNING. IT WILL CONTINUE TO MOVE WEST-NORTHWEST TRACKING ACROSS SOUTHEAST TEXAS AND INTO SOUTH CENTRAL TEXAS LATE THIS AFTERNOON. THE CORE OF THE STORM IS CURRENTLY EXPECTED TO SKIRT THE NORTHEAST CORRIDOR OF SOUTH CENTRAL TEXAS LATE TONIGHT. THIS WILL LIKELY BRING HEAVY RAINS OVERNIGHT TO THE WATCH AREA WITH RAINFALL AMOUNTS OF 2 TO 5 INCHES POSSIBLE. TXC149-052300- /O.EXA.KEWX.FF.A.0003.080806T0200Z-080806T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ FAYETTE- INCLUDING THE CITY OF...LA GRANGE 1000 AM CDT TUE AUG 5 2008 ...FLASH FLOOD WATCH IN EFFECT FROM 9 PM CDT THIS EVENING THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING COUNTY...FAYETTE. * FROM 9 PM CDT THIS EVENING THROUGH WEDNESDAY MORNING * THE CENTER OF TROPICAL STORM EDOUARD MADE LANDFALL ALONG THE UPPER TEXAS COAST EARLIER THIS MORNING. IT WILL CONTINUE TO MOVE WEST-NORTHWEST TRACKING ACROSS SOUTHEAST TEXAS AND INTO SOUTH CENTRAL TEXAS LATE THIS AFTERNOON. THE CORE OF THE STORM IS CURRENTLY EXPECTED TO SKIRT THE NORTHEAST CORRIDOR OF SOUTH CENTRAL TEXAS LATE TONIGHT. THIS WILL LIKELY BRING HEAVY RAINS OVERNIGHT TO THE WATCH AREA WITH RAINFALL AMOUNTS OF 2 TO 5 INCHES POSSIBLE. * PERSONS IN OR NEAR THE WATCH AREA WILL NEED TO MONITOR THE LATEST WEATHER DEVELOPMENTS AS UNCERTAINTIES IN THE TRACK OF EDOUARD COULD CHANGE EXISTING FORECASTS AND RESULTING IMPACTS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLASH FLOODS. IF FLASH FLOODING IS OBSERVED... ACT QUICKLY. MOVE TO HIGHER GROUND TO ESCAPE. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. $$ TXC021-053-287-453-491-052300- /O.CON.KEWX.FF.A.0003.080806T0200Z-080806T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BASTROP-BURNET-LEE-TRAVIS-WILLIAMSON- INCLUDING THE CITIES OF...BASTROP...BURNET...GIDDINGS...AUSTIN... GEORGETOWN 1000 AM CDT TUE AUG 5 2008 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 9 PM CDT THIS EVENING THROUGH WEDNESDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING COUNTIES...BASTROP...BURNET...LEE...TRAVIS AND WILLIAMSON. * FROM 9 PM CDT THIS EVENING THROUGH WEDNESDAY MORNING * THE CENTER OF TROPICAL STORM EDOUARD MADE LANDFALL ALONG THE UPPER TEXAS COAST EARLIER THIS MORNING. IT WILL CONTINUE TO MOVE WEST-NORTHWEST TRACKING ACROSS SOUTHEAST TEXAS AND INTO SOUTH CENTRAL TEXAS LATE THIS AFTERNOON. THE CORE OF THE STORM IS CURRENTLY EXPECTED TO SKIRT THE NORTHEAST CORRIDOR OF SOUTH CENTRAL TEXAS LATE TONIGHT. THIS WILL LIKELY BRING HEAVY RAINS OVERNIGHT TO THE WATCH AREA WITH RAINFALL AMOUNTS OF 2 TO 5 INCHES POSSIBLE. * PERSONS IN OR NEAR THE WATCH AREA WILL NEED TO MONITOR THE LATEST WEATHER DEVELOPMENTS AS UNCERTAINTIES IN THE TRACK OF EDOUARD COULD CHANGE EXISTING FORECASTS AND RESULTING IMPACTS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLASH FLOODS. IF FLASH FLOODING IS OBSERVED... ACT QUICKLY. MOVE TO HIGHER GROUND TO ESCAPE. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. $$
000 WGUS64 KEWX 052039 FFAEWX FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 339 PM CDT TUE AUG 5 2008 ...TROPICAL DEPRESSION EDOUARD EXPECTED TO TRACK NEAR WATCH AREA TONIGHT WITH POTENTIAL HEAVY RAIN DEVELOPMENT... .TROPICAL DEPRESSION EDOUARD WILL CONTINUE TO MOVE WEST-NORTHWEST TOWARD CENTRAL TEXAS THROUGH THE OVERNIGHT HOURS. THE CORE OF THE SYSTEM IS CURRENTLY EXPECTED TO TRACK ACROSS THE NORTHEAST CORRIDOR OF SOUTH CENTRAL TEXAS THROUGH EARLY WEDNESDAY MORNING. THIS WILL BRING PERIODS OF RAIN...HEAVY AT TIMES...TO THE WATCH AREA TONIGHT THROUGH WEDNESDAY MORNING. AVERAGE RAINFALL TOTALS OF 1 TO 3 INCHES WITH ISOLATED TOTALS UP TO 5 INCHES POSSIBLE OVER THE NEXT 24 HOURS. TXC021-053-149-287-453-491-060500- /O.CON.KEWX.FF.A.0003.080806T0200Z-080806T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BASTROP-BURNET-FAYETTE-LEE-TRAVIS-WILLIAMSON- INCLUDING THE CITIES OF...BASTROP...BURNET...LA GRANGE... GIDDINGS...AUSTIN...GEORGETOWN 339 PM CDT TUE AUG 5 2008 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 9 PM CDT THIS EVENING THROUGH WEDNESDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING COUNTIES...BASTROP...BURNET...FAYETTE...LEE...TRAVIS AND WILLIAMSON. * FROM 9 PM CDT THIS EVENING THROUGH WEDNESDAY MORNING * TROPICAL DEPRESSION EDOUARD WILL CONTINUE TO MOVE WEST-NORTHWEST TOWARD CENTRAL TEXAS THROUGH THE OVERNIGHT HOURS. THE CORE OF THE SYSTEM IS CURRENTLY EXPECTED TO TRACK ACROSS THE NORTHEAST CORRIDOR OF SOUTH CENTRAL TEXAS THROUGH EARLY WEDNESDAY MORNING. THIS WILL BRING PERIODS OF RAIN...HEAVY AT TIMES...TO THE WATCH AREA TONIGHT THROUGH WEDNESDAY MORNING. AVERAGE RAINFALL TOTALS OF 1 TO 3 INCHES WITH ISOLATED TOTALS UP TO 5 INCHES POSSIBLE OVER THE NEXT 24 HOURS. * PERSONS IN OR NEAR THE WATCH AREA WILL NEED TO MONITOR THE LATEST WEATHER DEVELOPMENTS AS UNCERTAINTIES IN THE TRACK OF EDOUARD COULD CHANGE EXISTING FORECASTS AND RESULTING IMPACTS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLASH FLOODS. IF FLASH FLOODING IS OBSERVED... ACT QUICKLY. MOVE TO HIGHER GROUND TO ESCAPE. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. $$
000 WGUS64 KEWX 060215 FFAEWX FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 915 PM CDT TUE AUG 5 2008 ...FLASH FLOOD WATCH HAS BEEN CANCELLED... TXC021-053-149-287-453-491-060315- /O.CAN.KEWX.FF.A.0003.000000T0000Z-080806T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BASTROP-BURNET-FAYETTE-LEE-TRAVIS-WILLIAMSON- INCLUDING THE CITIES OF...BASTROP...BURNET...LA GRANGE... GIDDINGS...AUSTIN...GEORGETOWN 915 PM CDT TUE AUG 5 2008 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS HAS BEEN CANCELLED. THE POORLY DEFINED CENTER OF TROPICAL DEPRESSION EDOUARD WAS LOCATED NORTHWEST OF HUNTSVILLE MOVING WEST NORTHWEST. THE CORE RAINS ASSOCIATED WITH THE TROPICAL DEPRESSION WILL PASS TO THE NORTH OF SOUTH CENTRAL TEXAS $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood watch went out at Aug 5, 4:13 AM CDT, 32 minutes earlier.
Area forecast discussion, Aug 5, 4:13 AM CDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 413 AM CDT TUE AUG 5 2008 .DISCUSSION... WESTWARD MOVING RAIN BANDS WILL BEGIN PUSHING THROUGH EASTERN PORTIONS OF THE CWA BY THIS AFTERNOON AS TROPICAL STORM EDOUARD STRIKES THE UPPER TEXAS COAST THIS EVENING. THE CENTER SHOULD MOVE INTO THE HOUSTON CWA LATE TODAY..AND INTO SOUTH CENTRAL AND CENTRAL TEXAS BY LATE TONIGHT. OUR MAIN CONCERN FOR TONIGHT IS EXACTLY WHERE THAT CENTER CORE WILL LIE DURING THE EARLY MORNING HOURS. THAT IS WHERE THE POTENTIAL FOR TORRENTIAL RAINFALL AND RESULTANT FLOODING WILL EXIST. DUE TO THE UNCERTAINTIES OF THE EVENTUAL STORM TRACK..OUR BEST ESTIMATE IS THAT WELL BE ON THE SOUTHERN PERIPHERY OF A BAND OF HEAVY RAINS TO MOVE NORTHEAST FROM SOUTHERN LEE COUNTY NORTHEAST THROUGH WILLIAMSON TO BURNET COUNTY. WELL BE A LITTLE LIBERAL ON THE FLASH FLOOD WATCH DUE TO MODEL UNCERTAINTIES AND TAKE IN THOSE COUNTIES (INCLUDING TRAVIS) JUST SOUTH OF THE ANTICIPATED HEAVY RAIN BAND AS WELL. THE STORM WILL MOVE INTO WEST CENTRAL TEXAS WEDNESDAY BEFORE DISSIPATING WITH THE ATTENDANT UPPER WAVE MOVING WEST OF THE REGION WEDNESDAY NIGHT. RIDGING BUILDS BACK INTO THE REGION THURSDAY THROUGH MONDAY WITH TEMPERATURES GRADUALLY TO SLIGHTLY ABOVE NORMAL LEVELS AS THE ATMOSPHERE DRIES. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 95 76 89 74 95 / 40 90 50 10 10 AUSTIN BERGSTROM INTL AIRPORT 94 73 91 71 96 / 50 90 50 10 10 DEL RIO INTL AIRPORT 102 75 97 76 96 / 20 20 30 10 10 SAN ANTONIO INTL AIRPORT 95 74 91 74 94 / 30 50 40 10 10 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM THIS EVENING THROUGH WEDNESDAY MORNING FOR THE FOLLOWING COUNTIES: BASTROP...BURNET...LEE...TRAVIS... WILLIAMSON. WIND ADVISORY FROM 9 PM THIS EVENING TO 7 AM CDT WEDNESDAY FOR THE FOLLOWING COUNTIES: BASTROP...BURNET...FAYETTE...LEE...TRAVIS... WILLIAMSON. && 02/18
Hazardous weather outlook, Aug 4, 5:27 AM CDT, 23 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 527 AM CDT MON AUG 4 2008 TXZ171>173-183>194-202>209-217>225-228-051100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 527 AM CDT MON AUG 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... STRENGTHENING TROPICAL STORM EDOUARD...CURRENTLY OVER THE NORTHERN GULF OF MEXICO...WILL TRACK WEST-NORTHWEST TO NEAR THE UPPER TEXAS COAST BY EARLY TUESDAY MORNING. THE NATIONAL HURRICANE CENTER IS MONITORING THIS SYSTEM...AND IT COULD REACH HURRICANE STRENGTH BEFORE LANDFALL. STAY TUNED TO THE LATEST INFORMATION FROM THE NATIONAL HURRICANE CENTER. STRONG WINDS NEAR TROPICAL STORM FORCE WILL BE POSSIBLE EAST OF THE I-35 CORRIDOR BY LATE TUESDAY. THE FORECAST TRACK OF EDOUARD COULD ALSO CREATE FAVORABLE CONDITIONS FOR LOCALLY HEAVY RAINFALL AMOUNTS OF 3-6 INCHES...AND A BRIEF THREAT FOR TORNADOES LATE TUESDAY INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TUESDAY AFTERNOON INTO WEDNESDAY.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 5:15 AM CDT | Wind Advisory | EWX | Bastrop, Burnet, Fayette, Lee, Travis, Williamson | 10 hr |
Nearby
Flash Flood Watches in Texas, 2008Every flash flood watch in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.